# SDR HNAA0800196

- Difficulty date: June 7, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEL0C2N
- Condition: Defective
- Location: Engine Torque
- Part time: 13,362 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 TO GAUGE, ANALOG PORTION INOPERATIVE.  REMOVED AND REPLACED NR 1 TQ IND IAW MM 77-10-00, PAGES 201 & 202.  OPS CHECK GOOD, OK FOR SERVICE.  (S)
